# SDR 05FDEA00464

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 69,761 hours, 28,142 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: NRD60371
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5710-55459, REWORK OF GOUGES IN WING LEADING EDGE RIB PN NRD6037-1.  CLOSING ACTION ON 03/09/05. ON NR S00019.  COMPLIED WITH EA 8-5710-55459.
